# SDR CA970820001

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 188A
- Engine: Allsn 501D13
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 43632
- Condition: Broken
- Location: Mlg Wheel Assy
- Component: Bfgoodrich, 31085
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN WHEEL ASSEMBLY TIE BOLT FAILED. ALL BOLTS REPLACED.
